MAUDE Adverse Event Report: TELEFLEX MEDICAL OEM UROPASS AS 10/12FR X 46 CM 5/BX; ACCESS SHEATH

TELEFLEX MEDICAL OEM UROPASS AS 10/12FR X 46 CM 5/BX; ACCESS SHEATH
Model Number 61046BX
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that user found a foreign object inside the sterile package before its use.No patient harm or injury occurred due to this malfunction.
 
Additional Manufacturer Narrative
The device was returned to olympus.The evaluation has not yet taken place and the investigation is on going.However, an image was provided by the customer confirming the existence of a foreign material inside the packaging.If additional information becomes available, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer¿s investigation.The legal manufacturer performed an investigation.The device history records for this device were reviewed and all records indicated that the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.An examination of the package revealed there was a loose piece that appeared to be the same color and material of the dilator clip at the proximal end of the device and was located near the distal tip of the device.The device was inspected for damage while still inside the sterile barrier and there were no signs of damage.It was confirmed that a loose piece was in the package.It was likely the same material as the dilator clip.There was no indication that during the assembly process that a part broke off causing the foreign material inside the pouch.

Brand Name
UROPASS AS 10/12FR X 46 CM 5/BX
Common Device Name
ACCESS SHEATH
Manufacturer (Section D)
TELEFLEX MEDICAL OEM
3750 annapolis lane n, ste 160
plymouth MN 55447
MDR Report Key12094870
Report Number8010047-2021-08212
Device Sequence Number4187271
Product Code KNY
UDI-Device Identifier00821925035331
UDI-Public00821925035331
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K051593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61046BX
Device Lot Number09C2000017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer08/12/2021
Initial Report FDA Received Date06/30/2021
Supplement Report FDA Received Date08/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1